For EDITORS

For READERS

All Issues

Vol.10, 2020
Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 10, Number 3, 2020, Pages 1107-1117                                                                DOI:10.11948/20190206
Unitarily invariant norm and $Q$-norm estimations for the Moore--Penrose inverse of multiplicative perturbations of matrices
Juan Luo
Keywords:Moore-Penorse inverse, multiplicative perturbation, unitarily invariant norm, $Q$-norm, norm upper bound.
Abstract:
      Let $B$ be a multiplicative perturbation of $A\in\mathbb{C}^{m\times n}$ given by $B=D_1^* A D_2$, where $D_1\in\mathbb{C}^{m\times m}$ and $D_2\in\mathbb{C}^{n\times n}$ are both nonsingular. New upper bounds for $\Vert B^\dag-A^\dag\Vert_U$ and $\Vert B^\dag-A^\dag\Vert_Q$ are derived, where $A^\dag,B^\dag$ are the Moore-Penrose inverses of $A$ and $B$, and $\Vert \cdot\Vert_U,\Vert \cdot\Vert_Q$ are any unitarily invariant norm and $Q$-norm, respectively. Numerical examples are provided to illustrate the sharpness of the obtained upper bounds.
PDF      Download reader